Advanced

Algebraic lower bounds for the uniform radius of spatial analyticity for the generalized KdV equation

Bona, J L; Grujic, Z and Kalisch, Henrik LU (2005) In Annales de L'Institut Henri Poincaré 22(6). p.783-797
Abstract
The generalized Korteweg-de Vries equation has the property that solutions with initial data that are analytic in a strip in the complex plane continue to be analytic in a strip as time progresses. Established here are algebraic lower bounds on the possible rate of decrease in time of the uniform radius of spatial analyticity for these equations. Previously known results featured exponentially decreasing bounds.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Annales de L'Institut Henri Poincaré
volume
22
issue
6
pages
783 - 797
publisher
Elsevier
external identifiers
  • wos:000232768100004
  • scopus:25644444056
ISSN
0294-1449
DOI
10.1016/j.anihpc.2004.12.004
language
English
LU publication?
yes
id
a6e0baba-c764-4eeb-be05-f4210879654a (old id 218931)
date added to LUP
2007-08-02 12:26:48
date last changed
2017-11-19 04:14:35
@article{a6e0baba-c764-4eeb-be05-f4210879654a,
  abstract     = {The generalized Korteweg-de Vries equation has the property that solutions with initial data that are analytic in a strip in the complex plane continue to be analytic in a strip as time progresses. Established here are algebraic lower bounds on the possible rate of decrease in time of the uniform radius of spatial analyticity for these equations. Previously known results featured exponentially decreasing bounds.},
  author       = {Bona, J L and Grujic, Z and Kalisch, Henrik},
  issn         = {0294-1449},
  language     = {eng},
  number       = {6},
  pages        = {783--797},
  publisher    = {Elsevier},
  series       = {Annales de L'Institut Henri Poincaré},
  title        = {Algebraic lower bounds for the uniform radius of spatial analyticity for the generalized KdV equation},
  url          = {http://dx.doi.org/10.1016/j.anihpc.2004.12.004},
  volume       = {22},
  year         = {2005},
}